Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Natrecor

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:16 PM
Gail
Guest
 
Posts: n/a
Default No Subject

My husband had congestive heart failure since 1992, he was 71 years old. His doctor prescribed intravenous injections of Natrecor once a week starting around the middle of July 2004.By the second week of August 2004, he seemed to be confused at times and his words seemed to be garbled at times. we wondered why this was happening. At the time he was prescribed this drug, my husband did not feel like he was dying.It surprised both of us when the nurse who was adminstering the drug memtioned "end stage". I know now that the confusion and garbled words meant the beginning of <br>kidney failure. The last treatment he received they could not get a <br>temperture reading nor BP reading. The machines would "erro" out.I took him to our family doctor the next day. That nite I had to take him to <br>the emergency room because his kidneys had failed his heart beat was few and far between and . He was very very weak. That was Monday nite, September 13, 2004. Wednesday September 15, 2004 at 10:08 AM, he was pronouced dead. I asked the Hospital Physician if Natrecor may have caused his death. He said,"no". I, at this time think he was dead wrong.
Reply With Quote
  #2  
Old 05-12-2008, 06:57 PM
chf wife
Guest
 
Posts: n/a
Default No Subject

My husband has battled CHF since 1991, in and out of hospital over the years for fluid buildup. But last year he was given natracor for many days with no positive results and eventually his creatinin got so high the cardiologist was afraid to continue any diuretics for the fluid. Referral to a kidney specialist revealed chronic kidney failure, a GFR of 23. He's just gone down continuously since then, getting weaker and holding more fluid. I blame the natrecor for damaging his kidneys. We have hospice care now and as I write this my husband lay dying in a hospital bed beside me.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:22 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.